EconPapers    
Economics at your fingertips  
 

Multidimensional Transitional Dynamics: A Simple Numerical Procedure (Mathematica)

Timo Trimborn, Karl-Joseph Koch and Thomas Steger
Additional contact information
Karl-Joseph Koch: University of Siegen

QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles

Abstract: Programs for the method proposed in the article. We propose the relaxation algorithm as a simple and powerful method for determining the transition process in growth models numerically. This method has a number of important advantages: (1) It can easily deal with a wide range of dynamic systems including stiff differential equations and systems giving rise to a continuum of stationary equilibria. (2) The application of the procedure is fairly user-friendly. The only input required consists of the dynamic system. (3) The variant of the relaxation algorithm we propose exploits in a natural manner the infinite time horizon, which usually underlies optimal control problems in economics. As an illustrative application, we compute the transition process of the models of Jones (1995) and Lucas (1988).

Language: Mathematica
Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://dge.repec.org/codes/trimborn/Mathematica.zip program code
none

Related works:
Journal Article: MULTIDIMENSIONAL TRANSITIONAL DYNAMICS: A SIMPLE NUMERICAL PROCEDURE (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dge:qmrbcd:193

Access Statistics for this software item

More software in QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-31
Handle: RePEc:dge:qmrbcd:193